# SDR 2002FA0000255

- Difficulty date: August 1, 2001
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N86983
- Make and model: Bbavia 7ECA
- Aircraft serial: 103174
- Engine: Lyc O235*
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Fastener
- Condition: Missing
- Location: Fwd & Rear Spars
- Part time: 3,566 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS RIB NAILS MISSING OR BACKED OUT FARTHER THAN .1250 ON FORWARD AND AFT WING SPARS, LEFT AND RIGHT WINGS.  INSPECTED SPARS AND REPLACED SUCH NAILS.
